# SDR ASAA2017052620889

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,246 hours, 7,337 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000212
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #NG-28FCD-18090-1, FOUND TANK UNIT F1 OUT OF TOLERANCE IN NR 2 MAIN FUEL TANK. ACFT GROUNDED. TANK UNIT F1 IN MAIN TANK NR 2 REMOVED AND REPLACED IAW AMM 28-41-21. OPERATIONAL CHECKED GOOD.
